# SDR USAA2011110900014

- Difficulty date: October 18, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 37,475 hours, 16,683 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001004
- Part serial: CG5050
- Condition: Saturated
- Location: Lt Elevator
- Part time: 37,475 hours, 16,683 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LIQUID INGRESS ON LEFT ELEVATOR UPPER SKIN BETWEEN HORIZONTAL STAB STA 342 TO STA 404, BETWEEN RIB 9 TO RIB 10, APPROX 5 INCHES FORM LEADING EDGE.  REPAIRED LEFT ELEVATOR UPPER SKIN BETWEEN HORIZONTAL STAB STA 342 TO STA 404, BETWEEN RIB 9 TO RIB 10, APPROX 5 INCHES FORM LEADING EDGE IAW A320 SRM 55-21-11 PARA 5E.
